Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Diagnosed with fibroids, itching on waist and certain belly parts, weight gain on abdominal area with bloating. Causes?

i have been diagnosed with fibroids and am now starting to experience itching in certain spots only around my waist or certain spots on my belly i also seem to have changes in my arms and neck which appear to resemble tiny ringworms about 1 inch in width, these appear to be the same size i use anti fungal creams which helps but my main concern is the periodical itching around my abdomen area i have also gained some weight in my abdomen area and also seem to have some bloating
Asked On : Sun, 26 Aug 2012
Answers:  1 Views:  322
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
due to fibroids there can be harmonal distubances causing weiht problems
and medicines using for that may cause allergies and fungal
get anti allergic tab ebastine sos for itch
apply antifungal mixed with antallergic creams on area
take allergeologist consultation to find the cause and treat
Answered: Thu, 10 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor